Note sur les formules asymptotiques pour les solutions d’un système d’équations différentielles linéaires. (French) Zbl 0144.09804

Full Text: EuDML


[1] M. Ráb: Über lineare Perturbationen eines Systems von linearen Differentialgleichungen. Czechoslovak Math. J. 8 (83) (1958), 222-229. · Zbl 0082.29805
[2] M. Ráb: Asymptotische Formeln für die Lösungen der Differentialgleichung y” + q(x) y= 0. ibid. 14 (89) (1964), 203-221. · Zbl 0135.13603
[3] G. Peano: Integrazione per serie delle equazioni differenziali lineari. Atti Accad. Sei. Torino Cl. Sci. Fis. Mat. Natur., 22 (1887), 293-302. · JFM 19.0308.02
[4] H. F. Baker: On the integration of linear differential equations. Proc. London Math. Soc. 35 (1903), 333-378. · JFM 34.0360.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.